MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF IQ VIVITY TORIC EXTENDED VISION IOL; INTRAOCULAR LENS

ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF IQ VIVITY TORIC EXTENDED VISION IOL; INTRAOCULAR LENS
Model Number DFT515
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Blurred Vision (2137); Visual Impairment (2138); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 03/01/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The product was not returned for analysis.The complaint history and product history records could not be reviewed because the reporting facility did not provide a lot number or any identification traceable to the manufacturing documentation.Associated products were not provided.It is unknown if qualified products were used.The product investigation could not identify a root cause for the reported complaint.Not enough information was provided from the reporter for further investigation.Further clarification was provided by the reporter (patient) that this was not a intended to be a complaint.The reporter wanted to query if it was possible that the body may be rejecting the implanted lens.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A consumer reported that following an intraocular lens (iol) implant procedure, vision was clearer but after one week, it turned foggy and the eye constantly segregates clear tears, which contributed to making blurred vision.Doctors prescribed nonsteroidal anti-inflammatory drugs and anti-allergic eye drops.Additional information has been requested.
 
Event or Problem Description
Additional information was received stating the initial procedure was cataract extraction with iol implantation and implant eye was right.The doctor's diagnosis was wait more or less 4 months from initial implantation and possibly perform a laser cleaning for adherences.
 
Additional Manufacturer Narrative
Product history records were reviewed and the documentation indicated the product met release criteria.The manufacturer internal reference number is: (b)(4).
 
Additional Manufacturer Narrative
Additional information has been provided in b.5., and h.6 (fda patient code).Correction information has been provided in d.4.And h.6.(fda health impact code).The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
Additional information received stating that, it had been almost three years since the intraocular lens implanted, still the patient was experiencing discomfort.The symptoms that were reported at the time of this report were the same as those at the beginning in (b)(6) 2022, but accentuated by time and vision fatigue.The vision was not clear, it was like glassy and somewhat shiny and the eye did not stop watering significantly, which makes vision more blurred.In night light the phenomenon seemed to decrease a little, but definitely the vision was very poor and affected.

Brand Name
ACRYSOF IQ VIVITY TORIC EXTENDED VISION IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
ALCON RESEARCH, LLC - HUNTINGTON
6065 kyle lane
huntington WV 25702
Manufacturer (Section G)
ALCON RESEARCH, LLC - HUNTINGTON
6065 kyle lane
huntington WV 25702
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key14675976
Report Number1119421-2022-01254
Device Sequence Number4818012
Product Code POE
UDI-Device Identifier00380652422420
UDI-Public(01)00380652422420(17)251119(11)201120(10)15117570
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
P930014
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/19/2025
Device Model NumberDFT515
Device Catalogue NumberDFT515_XXX
Device Lot Number15117570
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/17/2022
Supplement Date Received by Manufacturer06/13/2022
02/07/2025
Initial Report FDA Received Date06/13/2022
Supplement Report FDA Received Date07/08/2022
03/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale